# SDR CHQA201100195

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145837
- Aircraft time: 16,079 hours, 14,087 cycles
- Engine: Allsn AE3007A
- Engine time: 24,152 hours, 20,860 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE.  THE QRH WAS FOLLOWED, AND MAINTENANCE CONTROL CONTACTED TO DISCUSS THE ISSUE.  IT WAS THEN DECIDED TO DIVERT TO KCMH.  THE CREW DECLARED AN EMERGENCY.  THE LANDING GEAR WAS LOWERED NORMALLY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  DURING INSPECTION ALL FOUR LOWER MAIN GEAR PROXIMITY SWITCHES WERE FOUND TO BE BAD.  THE PROXIMITY SWITCHES ON THE LEFT AND RIGHT SHOCK ABSORBERS AND TRAILING ARMS.  GEAR SWINGS WERE THEN PERFORMED WITH NO FURTHER DEFECTS NOTED.
